# SDR SIMA202511142002

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 23,120 hours, 15,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR STUCK, IT WON'T OPEN PROPERLY ONCE THE OUTSIDE HANDLE IS ALL THE WAY UPWARDS PERFORMED LUBRICATION OF L1 PAX DOOR IAW AMM 12-26-00 OPS CHECK GOOD IAW AMM 52-11-00.
